Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Localizations and evaluation subgroups


Author: George E. Lang
Journal: Proc. Amer. Math. Soc. 50 (1975), 489-494
MSC: Primary 55D15
DOI: https://doi.org/10.1090/S0002-9939-1975-0367986-0
MathSciNet review: 0367986
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ {G_n}(X)$ is the $ n$th evaluation subgroup of a simple connected finite $ CW$-complex, then $ {G_n}({X_p}) \cong {G_n}{(X)_p}$ for $ p = 0$ or a prime.


References [Enhancements On Off] (What's this?)

  • [1] D. H. Gottlieb, Evaluation subgroups of homotopy groups, Amer. J. Math. 91 (1969), 729-756. MR 43 #1181. MR 0275424 (43:1181)
  • [2] H. B. Haslam, $ G$-spaces $ \bmod F$ and $ H$-spaces $ \bmod F$, Duke Math. J. 38 (1971), 671-679. MR 44 #4742. MR 0287538 (44:4742)
  • [3] P. J. Hilton, G. Mislin and J. Roitberg, Homotopical localization (unpublished).
  • [4] G. E. Lang, Evaluation subgroups of factor spaces, Pacific J. Math 42 (1972), 701-709. MR 47 #2595. MR 0314043 (47:2595)
  • [5] D. Sullivan, Geometric topology. I: Localization, periodicity and Galois symmetry, M. I. T., June 1970 (mimeo).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D15

Retrieve articles in all journals with MSC: 55D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0367986-0
Keywords: Localization, evaluation subgroup
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society